# SDR UIEA2023011600049

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGES ON FASTENER HEADS OF FWD CARGO DOOR, OUTER SKIN BETWEEN STA 498.6 AND STA 606.4 AND BELOW INTERCOSTAL #7.( REPAIR WAS ACCOMPLISHED PER BOEING SR# 3-5542193486. )
